MathSciNet Relay Station
MathSciNet bibliographic data
MR2047330 (2005a:37017) 37B05 (37B40 37E05)
Smítal, Jaroslav; Štefánková, Marta Distributional chaos for triangular maps. Chaos Solitons Fractals 21 (2004), no. 5, 1125–1128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement